# SDR VGCA20211023001

- Difficulty date: October 23, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N351FL
- Make and model: Cvac STC3405800
- Aircraft serial: 279
- Aircraft time: 24,784 hours, 22,639 cycles
- Engine: Allsn 501D22
- Engine time: 11,258 hours, 8,682 cycles
- System (JASC): 7100 · Powerplant System
- Part: Not Reported
- Condition: Not Reported
- Component: Compressor, Allsn, 501D22
- Component part number: 23009502
- Stage of operation: CR
- How discovered: V
- Nature of condition: X
- Precautionary procedure: A, E, O

## Discrepancy

ENGINE FLAMEOUT / LOSS OF POWER DURING CRUISE. ACCESSOPRY DRIVE HOUSING GEARBOX IS NOT ROATATING
